# SDR COMA9610401

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tubing
- Part number: 12035694005
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM LT ENGINE NACELLE.  REPLACED DAMAGED SECTION OF GREEN SYSTEM HYDRAULIC PRESSURE TUBING BETWEEN NACELLE 13 AND 14.
